| Catalog Number |
301629 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Material#: 301629, batch number#: 4033053.Verbatim#: rcc received a complaint via email.Email(s) attached a provider had to change out the needle 4 times with a recent procedure, reporting that when she injected the medication, the solution came out of the sides of the needle vs the sharp end where the hole is and should be delivered.Patient didn¿t receive the medication and a second poke had to be done.
Additional Manufacturer Narrative
Pr (b)(4) follow up: it was reported the solution came out of the sides of the needle.As a sample was not returned, a thorough sample evaluation could not be performed.To aid in the investigation, one photo was provided for evaluation by our quality team.The photo shows a packaging blister top web.No other information could be obtained from the photo.A device history record review was completed for provided material number 301629, lot 4033053.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the photo sample analysis the symptom reported by the customer could not be confirmed.
Event or Problem Description
No additional information received.